Journal of Noncommutative Geometry


Full-Text PDF (349 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 14, Issue 1, 2020, pp. 223–250
DOI: 10.4171/JNCG/366

Published online: 2020-05-14

Annular representations of free product categories

Shamindra Kumar Ghosh[1], Corey Jones[2] and B. Madhav Reddy[3]

(1) Indian Statistical Institute, Kolkata, India
(2) Australian National University, Canberra, Australia
(3) Indian Statistical Institute, Kolkata, India

We provide a description of the annular representation category of the free product of two rigid C*-tensor categories.

Keywords: C*-tensor categories, free products, annular representations

Ghosh Shamindra Kumar, Jones Corey, Reddy B. Madhav: Annular representations of free product categories. J. Noncommut. Geom. 14 (2020), 223-250. doi: 10.4171/JNCG/366